MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S4

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S4
Model Number 01.12.034
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation the complaint describes a late revision of a left cementless tha approximately 7 years and 7 months after primary implantation due to loosening of the femoral stem.The reported radiographic findings of proximal radiolucent lines, stress shielding at the greater trochanter, and femoral diaphyseal thickening are compatible with impaired long-term femoral fixation and altered load transfer.The most plausible clinical interpretation is late femoral stem loosening, likely aseptic based on the current documentation.The root cause cannot be definitively determined.Potential contributors include multifactorial loose of osseointegration, patient-related bone or loading factors, and biological remodeling.At present, there is no direct evidence confirming a manufacturing defect or intrinsic device malfunction.Batch review performed on 03 jun 2026 lot 174068: (b)(4) items manufactured and released on 15-nov-2017.Expiration date: 06-nov-2022.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.The event appears consistent with late femoral stem loosening, likely related to multifactorial clinical and biological factors affecting long-term fixation and load transfer.There is no indication that a manufacturing defect or intrinsic device malfunction caused or contributed to the reported event.
 
Event or Problem Description
Revision surgery due to stem loosening after about 7 years and 7 months from primary.Stem, head and liner revised.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM QUADRA LATERIZED HAP 12/14 S4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528750
Report Number3005180920-2026-00559
Device Sequence Number9744143
Product Code JDI
UDI-Device Identifier07630030802164
UDI-Public07630030802164
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number01.12.034
Device Lot Number174068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite